# SDR USAA030203

- Difficulty date: October 7, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D575712502
- Condition: Delaminated
- Location: Rt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER SKIN RIGHT OUTBOARD FLAP AT RIB 10 FORWARD FO REAR SPAR AT T/E, HAS DELAMINATION 1.25 INCH BY 1.75 INCH.  REMOVED DAMAGE, INSTALLED REPAIR DOUBLER AND INTERNAL 'L' ANGLE PER EA 76991A.  (M)
